# SDR OG5R2016FA0000314

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: General aviation
- Aircraft: N654ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11470
- Aircraft time: 1,559 hours
- Engine: Lyc IO360L2A
- Engine time: 1,559 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Washer
- Condition: Broken
- Location: Fuel Pump
- Component: Fuel Pump, Lyc
- Component part number: 62B26931
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP PLUNGER RETAINING METAL WASHER AND PLASTIC WASHER BROKE OFF AND WAS FOUND IN THE OIL SCREEN AND OIL SUMP.  BOTH PIECES WERE FOUND CRACKED IN HALF.
